# SDR UIEA2019060704409

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 89,020 hours, 22,934 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 3657
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE WEATHER RADAR FAIL. RIGHT SYSTEM FAILED.   REMOVED AND REPLACED R/H WXR TRANSCEIVER IAW B767 AMM 34-43-01. OPS CHECKED GOOD.
